Overview

Uses of Acdan SP Tablet
Acdan SP Tablet is used for pain relief. It relieves pain in conditions like headache, mild migraine, musculoskeletal pain or painful menses.
Acdan SP Tablet side effects
Common
  • Nausea
  • Vomiting
  • Stomach pain
  • Indigestion
  • Heartburn
  • Loss of appetite
  • Diarrhoea
How to use Acdan SP Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Acdan SP Tablet is to be taken with food.
How Acdan SP Tablet works
Acdan SP Tablet is a combination of three medicines: Aceclofenac, Paracetamol / Acetaminophen and Serratiopeptidase which relieve pain. Aceclofenac is a non-steroidal antiinflammatory drug (NSAID) and Paracetamol / Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation and promotes healing.
Acdan SP Tablet related warnings
Alcohol
CAUTION
Taking Aceclofenac+Paracetamol / Acetaminophen+Serratiopeptidase with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Acdan SP Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
No information is available on the use of Acdan SP Tablet during lactation. Please consult your doctor.
Driving
Acdan SP Tablet may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Kidney
CAUTION
Acdan SP Tablet should be used with caution in patients with kidney disease. Dose adjustment of Acdan SP Tablet may be needed. Please consult your doctor.
Use of Acdan SP Tablet is not recommended in patients with severe kidney disease.
Liver
CAUTION
Acdan SP Tablet should be used with caution in patients with liver disease. Dose adjustment of Acdan SP Tablet may be needed. Please consult your doctor.
However, the use of Acdan SP Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Acdan SP Tablet
₹9.5/Tablet
Zerodol-SP Tablet
Ipca Laboratories Ltd
₹8.47/Tablet
save 11%
₹8.9/Tablet
save 6%
Hifenac-D Tablet
Intas Pharmaceuticals Ltd
₹8.2/Tablet
save 14%
Aceclo Sera 100mg/325mg/15mg Tablet
Aristo Pharmaceuticals Pvt Ltd
₹7.9/Tablet
save 17%
₹5.9/Tablet
save 38%

Expert Advice

video imgplay img
  • You have been prescribed this combination medicine for relieving pain and inflammation.
  • Take it with food to avoid getting an upset stomach.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how Acdan SP Tablet affects you.
  • Avoid consuming alcohol when taking Acdan SP Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
  • Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first. 

Patient Concerns

Questions Related to Acdan SP

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Acdan SP Tablet?

FAQs

Q. What is Acdan SP?
Acdan SP is a combination of three medicines: Aceclofenac, Paracetamol, and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Is it safe to use Acdan SP?
Acdan SP is safe for most of the patients. However, in some patients it may cause unwanted side effects like nausea, vomiting, stomach pain, heartburn and diarrhea. If you experience any persistent problem due to the medication, inform your doctor as soon as possible.
Q. Can I stop taking Acdan SP when my pain is relieved?
Acdan SP is usually used for short term and can be discontinued when your pain is relieved. However, Acdan SP should be continued if your doctor has advised you to do so.
Q. Can the use of Acdan SP cause nausea and vomiting?
Yes, the use of Acdan SP can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to your doctor.
Q. Can the use of Acdan SP cause dizziness?
Yes, the use of Acdan SP can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better.
Q. Are there any specific contraindications associated with the use of Acdan SP?
The use of Acdan SP is considered harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Acdan SP with vitamin B complex?
Yes, Acdan SP can be taken with vitamin B-complex preparations. While Acdan SP helps to relieve pain, vitamin B-complex can help to corrects the vitamin deficiency that might be causing your symptoms.
Q. Can the use of Acdan SP cause damage to kidneys?
Yes, the long-term use of Acdan SP can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect them from damage. Use of painkillers lower the levels of prostaglandins in the body, which leads to kidney damage on long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.
Q. Can I take a higher dose of this medicine than recommended?
No, taking higher than the recommended dose of Acdan SP can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the instructions for storage and disposal of Acdan SP?
Keep this medicine in the container or pack it came in, tightly closed. Store it at as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 10th Sep 2018.
Manufacturer/Marketer Address
Sco - 445, Motor Market, Manimajra, Chandigarh
One of the following vendor pharmacies will deliver Acdan SP Tablet: HPP, APT, CZT, WSI, VJS, GNC, NXG, MDH, SAF, GLM, GEO, SHG, DZY, ATP, EQN, TRP, NEW, JHC, NFP, RSA, SCH, BJR, DHR, PPR, HBV, BLS, MTM, BDN, TAP, XMX, BGS, BAP, MAX, AVL, PVP, KHP, FTP, VDH, ANT, PAP, RHL, BSN, ZVP, SDM, RTL, NLG, STA, BJP, BAL, DAD, DLY, EMB, BSL, PRN, RVC, RDR, SHC, ANS, GPT, NNH, SGC, NPH, GPP, BLE, RGH, HNP, LHP, QLF, JVO, LAG, SHN, HWS, MDN, NAS, TNH, OLT, SAH, LMS, NDP, DLP, XPR, NEO, O4O, WHL, FIP, WHP, SDE, VOP, MNS, DHP, GDA, SLC, CMD, EPR, MDO, SNH, AVW, RWP, BHM, SSI, 4IT, BMJ, SAA, MSD, HLT, SJP, PHN, WAD, FRS, 9MM, AFT, PRC, IAD, ALC, NSL, RVA, SBL, RPC, ALY, PLT, PNQ, LHA, NWP, STO, SCP, PMA, SWA, GBB, JBT, IPL, RPA, WDE, RWL, KAL, MAP, KHH, AMR, BIO, RAC, PNT, GHC, SMS, DYG, UPA, GMA, SBN, SWP, GTF, HSM, MKT, CRN, OHM, BDI, SLN, RHW, PRE, NXT, MDI, TSS, VVN, HTS, BTM, ESY, SBC, AGT, HTV, SVS, SGH, PWN, MBP, HLP, OIP, HMP, RSS, PTI, RRP, NLC, UMP, VUR, SMN, PTP, AAR, DPP, USM, BNT, DYL, EEC, VEM, MLC, CTP, AHP, ANP, GLD, ABP, KRR, NPS, AYN, KIS, HGI, EAN, LIP, BBN, RKS, AVS, KMC, AYU, DVH, JSL, RDH, RPI, GGL, KIM, AYM, NTB, VSC, BHP, NNP, GBL, KHD, RUS, PSE, NCG, ASP, FRM, APS, AAA, HIP, CLT, KHC, CPK, CHP, NVY, QTM, EPS, ABL, TAT, BHA, DGN, HZF, DAO, HCP, VSL, JLI, ISI, LCC, JVN, RPP, AVC, NVL, OWN, BNC, THP, PRL, SNG, BRC, SSS, MJT, MIL, TOM, OMV, AXM, JJE, BBS, ADT, ADF, SPF, DPL, MKE, PSF, 1MH, DRA, OWP, EVP, ADE, KLC, STS, UHP, AMM, GTC, BHS, OBS, BLP, ENP, NBG, AMH, SBA, NTL, HSP, ATL, VTR, SVH, ZPR, MRS, NLP, FGH, MOM, MAM, SOF, CMC, MPC, SRG, RYL, VRS, PEN, MFN, GFL, SIO, UVD, SYN, JIV, SPD, DFP, WPL, KBC, VHP, SHD, HEX, AAY, IPP, KNH, BKB, HPC, ARD, SNL, SPV, GHR, AVB, CNE, PHC, HAT, ZEL, INC, IMC, MTD, USF, YAG, PRT, MIP
MRP
95
10 tablets in 1 strip
ADD TO CART
Best Price ₹76.0
20% OFF
Use Coupon HEALTH1020 during checkout
cross img